# SDR AWXA200300262

- Difficulty date: March 5, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 41,185 hours, 18,684 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Broken
- Location: Seat Row 10 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-02 CHECK THE EMERGENCY LIGHT SIDEWALL CONNECTOR WAS FOUND BROKEN AT SEAT ROW 10 L/H. MAINTENANCE REPLACED THE EMERGENCY LIGHT SIDEWALL CONNECTOR AT SEAT ROW 10 L/H, OPERATIONAL CHECK WAS GOOD.
